# SDR 99ZZZM395

- Difficulty date: June 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918TS
- Make and model: Boeing 727225
- Aircraft serial: 20445
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6517844315
- Condition: Broke
- Location: 'A' Hyd System
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SYSTEM 'A' SYSTEM HYDRAULIC FAILURE OCCURRED DURING FLAP RETRACTION.  FOUND TWO BROKEN HYDRAULIC TUBES IN LEFT AFT STAIR WELL.  IPC 29-15-01G, ITEMS NR 375 AND 270.  REPLACED SAME AND PERFORMED HYDRAULIC SYSTEM 'A' TROUBLESHOOTING PER MM 29-11-0, PAGE 101.  CHECKED ALL FILTERS PER MM 29-11-62, 29-11-41 AND 29-11-101.  NO METAL FOUND.  SERVICED RESERVOIR PER GMM 8-13.  LEAK AND OPERATIONAL CHECKS OK.  (M)
